# SDR SWAA2024100932157

- Difficulty date: August 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE Z ANGLE BTW BS 312 TO BS 344 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY AREA 2024-528649<[01] REPLACED Z ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE AREA BETWEEN BS 312 TO BS 344 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 141A8110 SHEET 11 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED Z ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE AREA BETWEEN BS 312 TO BS 344 AT LEVEL STR 17L AND LBL 60 AT FWD GALLEY IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 141A8110 SHEET 11 REV -. SEE INDIVIDUAL SIGN OFF BELOW.AS RII
